# SDR CA970902012

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 4007514
- Condition: Cracked
- Location: Elevator
- Component: 5423224
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IN COMPLYING WITH PIPER SB 998 INSPECTION OF ELEVATOR SPAR FOR CRACKS, IT WAS FOUND THERE WERE SEVERAL CRACKS AT THE OUTBOARD END OF THE SPAR.  CRACKS OF THE SPAR WERE FOUND ON BOTH LEFT AND RIGHT ELEVATOR SPARS.
